MAUDE Adverse Event Report: EXACTECH, INC. NMC FEMORAL SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. NMC FEMORAL SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 210-01-04
Medical Device Problem Codes Mechanical Problem (1384); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Aseptic loosening (4883)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right total knee arthroplasty.Subsequently, it was reported that the patient experienced pain, swelling, stiffness, loss of motion, weakness and difficulty ambulating.As a result, the patient underwent a right knee revision approximately 13 years and 7 months after initial implantation.Provided operative notes report tibial loosening and wear of the tibial insert.It was later reported that the femoral component was found to be debonded.The patient was last reported to be stable.No further patient impact reported.No further information available.
 
Additional Manufacturer Narrative
D10: 208-24-09 - cc tibial insert sz 4, 9mm: (b)(6).210-01-04 - nmc femoral sz 4: (b)(6).208-04-43 - trap tray, offset alpha cem., sz 4f/4t: (b)(6).208-04-72 - screw, offset, sz dd.204-44-89 - tibial augment block 1/3-sz 4 11mm llrm: (b)(6).204-64-08 - tibial augment block 1/2-sz 4 8mm.200-02-35 - three peg patella 35mm.204-32-01 - fluted stem extension 11l x 12 mm.204-34-12 - fluted stem extension 120l x 14 mm: (b)(6).204-38-12 - stem extension w/slot 120l x18 mm: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were added/corrected: h6: clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusion.The reason for the revision reported cannot be confirmed from the information provided but may be the result of tibial loosening, loss of range of motion, prosthesis wear, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Based on the reported information, it appears that the pain, swelling, osteolysis, synovitis, ambulation difficulties, osteolysis, and synovitis may be related to the reported loosening and wear.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NMC FEMORAL SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key23575362
Report Number1038671-2025-03344
Device Sequence Number9223164
Product Code JWH
UDI-Device Identifier10885862057419
UDI-Public10885862057419
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2014
Device Catalogue Number210-01-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age49 YR
Patient SexMale